# SDR ASAA2023070143886

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,311 hours, 8,863 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BEFORE T.O.D PASSENGER IN SEAT 3D REPORTED LIGHT SMOKE UPON PLUGGING INTO ELECTRICAL OUTLET. THEY IMMEDIATELY UNPLUGGED AND SMOKE STOPPED. GROUNDED - YES. ON DEFERRAL.
